# SDR 96ZZZM389

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130.7
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LOWER SUPPORT ANGLE CRACKED IN TWO PLACES FORWARD OF LOWER SPAR LE SPAR LE STATION 130.7.  REMOVED FASTENERS PER SRM 51-30-2.  REMOVED DAMAGED AREA AT SUPPORT ANGLE PER SRM 51-40-2.  FABRICATED NEW SECTION OF SUPPORT ANGLE 17 INCH BY 1 INCH 2024-T3 .050.  FABRICATED SPLICE .063 2024-T3 8 INCHES BY 1 INCH BY 1 INCH PER SRM 51-40-3.  TREATED AND PRIMED PER SRM 51-10-2.  (M)
